# SDR DALA2022122308316

- Difficulty date: December 23, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N953AT
- Make and model: Boeing 717-200
- Aircraft serial: 55015
- Aircraft time: 58,030 hours, 41,322 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 829-912
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED OUT OF LIMITS AT CLIPS STA Y=829, Y=875, Y=912. ORIGINAL THICKNESS IS 0.032 IN AND MINIMUM REMAINING THICKNESS IS 0.10 IN, THEREFORE THE AREA IS OUT OF LIMITS IN REF NRC 00376 AT PAX CABIN. CLIPS STA Y=829, Y=875, Y=912 AT PAX CABIN WERE REPLACED PER B717-200 SRM 51-41-02-0G AND DWG 5913698 REV. K.
